# SDR YENA2022070700658

- Difficulty date: January 23, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78,180 hours, 29,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 36 PRESSURE DECK PANEL ON OPEN FASTENER HOLE 2 INCH OUTBOARD Y1292, CRACK DIRECTION IS 6 OCLOCK IN FWD CARGO COMPA RTMENT (1 EA); REF AEROMAN N/R 2021-491740, ACCOMPLISHED MODIFICATION/REPAIR  IN ACCORDANCE WITH AEROMAN 53-0549-21 REV 0 (COVER PLUS PARTS 1-2) AND AIRBUS SB A320-53-1263 REV 03 AND EC A21-1367-01 ON LH ONLY (CONSIDERED A MAJOR REPAIR)
